Summary: OPTIMIZATION; Techniques and Applications, Vol. 2, pp. 1165-1172, (1998)
Edited by L. Caccetta, K.L. Teo. P.F. Siew, Y.H. Leung, L.S. Jennings and V. Rehbock
Curtin University of Technology, Perth
Pre-variational Inequalities in Banach Spaces1
Q. H. Ansari2
and J. C. Yao
Department of Applied Mathematics
National Sun Yat-sen University
Kaohsiung, Taiwan, ROC
This research was supported by National Science Council of the Republic of China
Permanent Address: Department of Mathematics, A.M.U., Aligarh, India
Abstract: In this paper, we study the existence of solution of pre-variational inequality in the
setting of reflexive Banach spaces. We see that the existence theorems of Yang and Chen (Ref.6)
are also hold good in the setting of reflexive Banach spaces with some less assumptions.
Key Words: Variational inequality problem, pre-variational inequality problem, KKM-maps,
reflexive Banach spaces.
1991 AMS Subject Classification Codes. 49A40, 47H19, 90C33.